582?1266239308
recovery after vitamin D deficiency User Group
Feeling sick after taking Vitamn D 50000 unit
About This Group:

Feel free to tell your story,Let's hear your experience.

Founded by bisan on February 15, 2010
300 members
Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Feeling sick after taking Vitamn D 50000 unit

Hello,
I was diagnosed couple weeks ago for vitamin D deficiency (15 ng/ml) . I am female 40 y old and I had lots of different symptoms and I have been going to doctors during last 2 and half years . none of them even ordered vitamin D blood test for me. they all couldn’t find any problem in my blood and then all of them assigned it to anxiety and panic attacks.  this test actually was ordered by my OBG doctor. and I am so happy that at least he did t for me.
But I have very hard time and feel sick when i get this pill every week. I feel chest pain, my hear beat goes up and I feel dizzy and light headed and feel shaky and cant breath very well.
Are these symptoms normal ? i have been taking this pills for 7 weeks by now( one pill per week) . I usually feel bad for 2 days then they go away .
Does any one have the symptoms? Should I stop using them ?
I also use famotidine for my heart burn .
after using vitamin D my energy level is better but I have very bad reaction to this pill. I dont know what to do ?
5 Comments
Blank
1156694_tn?1265213626
Many people have similar symptoms to what you are having after taking the prescription D2 50,000iu/weekly.  Some like Phyllis2010 had to go to the otc D3 daily and their levels went up with that.
When are you scheduled for testing again?
If your doctor is willing, I would talk to him about the issues with the D2 and see what he/she has to say.  If the doctor is skeptical or unknowledgable about supplementation then make a deal.  Have them test you now.  Then say you will try 2000iu of otc D3 daily and have them test you in a couple of months.  I am sure others will chime in on this.  I wish you luck.
Blank
Avatar_f_tn
Thank you for the reply,
I am supposed to take the pills for 3 months ,then do the test . I almost finished the 2nd month .
I sent an email to my Doctor today but haven’t received any response back from her yet.
Do u know if the work out intolerance or having chest pain after getting tired or have a long day , can be the symptoms of vitamin D deficiency too?
thanks,
Blank
Avatar_f_tn
Thank you for the reply,
I am supposed to take the pills for 3 months ,then do the test . I almost finished the 2nd month .
I sent an email to my Doctor today but haven’t received any response back from her yet.
Do u know if the work out intolerance or having chest pain after getting tired or have a long day , can be the symptoms of vitamin D deficiency too?
Blank
1156694_tn?1265213626
Yes many people have complained of chest pain and having no energy to do daily living stuff, let alone exercise.  The following link is a thread where everyone who has been on this forum listed their syptoms (symptoms).
http://www.medhelp.org/posts/recovery-after-vitamin-D-deficiency/Vitamin-D-deficiency--symptoms/show/1257522?controller=posts&action=show&id=1257522
I hope it helps to see what others have had.
Blank
Avatar_f_tn
Thanks for the information.
I emailed my doctors and told her about the symptoms and she emailed me back that I dont need to take the test again and I can just start taking vitamin D 2000 on daily basis.
So I am not sure if it is a good advise before testing my blood ?
Blank
Recent Activity
681148_tn?1285160820
Blank
FurballsMom commented on FurballsMom's status
Sep 14
681148_tn?1285160820
Blank
FurballsMom is very sad that Akira died. Comment
Sep 13
Avatar_f_tn
Blank
DeniJames joined this group
Welcome them!
Sep 01
MedHelp Health Answers